# SDR IPXA2018061130512

- Difficulty date: June 6, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 64,974 hours, 13,818 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: AEA756821
- Condition: Cracked
- Location: Bs 1340
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LONGERON 15L TEE FITTING WAS CRACKED AT BS 1340.  REMOVED AND REPLACED THE TEE FITTING IAW SRM 51-33-01, 51-35-01, AND DWG AEA 7568.
